`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 20,Number 4,     April 2008

1

Uniqueness of solutions for second order Bellman-Isaacs equations with mixed boundary conditions   Pages : 739 - 765

Monica Motta and Caterina Sartori

 Abstract       Full Text      Related Articles

2

Existence of periodic solutions of a system of damped wave equations in thin domains   Pages : 767 - 800

Bouthaina Abdelhedi

 Abstract       Full Text      Related Articles

3

A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds   Pages : 801 - 822

Andrei Agrachev,  Ugo Boscain and Mario Sigalotti

 Abstract       Full Text      Related Articles

4

Topological invariants for singularities of real vector fields in dimension three   Pages : 823 - 847

C. Alonso-González,  M. I. Camacho and F. Cano

 Abstract       Full Text      Related Articles

5

Physical measures at the boundary of hyperbolic maps   Pages : 849 - 876

Vítor Araújo and Ali Tahzibi

 Abstract       Full Text      Related Articles

6

Optimal Lyapunov inequalities for disfocality and Neumann boundary conditions using $L^p$ norms   Pages : 877 - 888

Antonio Cañada and Salvador Villegas

 Abstract       Full Text      Related Articles

7

Smoothness of classical solutions to the Vlasov-Maxwell-Landau system near Maxwellians   Pages : 889 - 910

Yemin Chen

 Abstract       Full Text      Related Articles

8

On small oscillations of mechanical systems with time-dependent kinetic and potential energy   Pages : 911 - 926

Nicola Guglielmi and László Hatvani

 Abstract       Full Text      Related Articles

9

Blowup rate estimates for the heat equation with a nonlinear gradient source term   Pages : 927 - 937

Jong-Shenq Guo and Bei Hu

 Abstract       Full Text      Related Articles

10

Dynamics of local map of a discrete Brusselator model: eventually trapping regions and strange attractors   Pages : 939 - 959

Hunseok Kang

 Abstract       Full Text      Related Articles

11

Lyapunov exponents and the dimension of the attractor for 2d shear-thinning incompressible flow   Pages : 961 - 974

P. Kaplický and Dalibor Pražák

 Abstract       Full Text      Related Articles

12

On a certain kind of polynomials of degree 4 with disconnected Julia set   Pages : 975 - 987

Koh Katagata

 Abstract       Full Text      Related Articles

13

Asymptotics of the Arnold tongues in problems at infinity   Pages : 989 - 1011

Victor Kozyakin,  Alexander M. Krasnosel’skii and Dmitrii Rachinskii

 Abstract       Full Text      Related Articles

14

The pointwise estimates of solutions for dissipative wave equation in multi-dimensions   Pages : 1013 - 1028

Yongqin Liu and Weike Wang

 Abstract       Full Text      Related Articles

15

Semi-hyperbolicity and hyperbolicity   Pages : 1029 - 1038

Marcin Mazur,  Jacek Tabor and Piotr Kościelniak

 Abstract       Full Text      Related Articles

16

Chain recurrence in multidimensional time discrete dynamical systems   Pages : 1039 - 1056

Piotr Oprocha

 Abstract       Full Text      Related Articles

17

Boundary stabilization for the wave equation in a bounded cylindrical domain   Pages : 1057 - 1093

Kim Dang Phung

 Abstract       Full Text      Related Articles

18

Right-permutative cellular automata on topological Markov chains   Pages : 1095 - 1109

Marcelo Sobottka

 Abstract       Full Text      Related Articles

19

On circle rotations and the shrinking target properties   Pages : 1111 - 1122

Jimmy Tseng

 Abstract       Full Text      Related Articles

20

Stability of traveling waves with critical speeds for $P$-degree Fisher-type equations   Pages : 1123 - 1139

Yaping Wu and Xiuxia Xing

 Abstract       Full Text      Related Articles